# SDR CALA2025091008714

- Difficulty date: September 8, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 77,141 hours, 33,187 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Alignment
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DOOR R FWD EMER EXIT ECAM. DOOR IND OPEN. PRESS NORMAL PERFORMED RENDER SAFE FOR RT FWD OVERWING EXIT HATCH.  SLIDE INDICATION OF HATCH IS DEFECTIVE ON LOWER ECAM,  HATCH IS IN THE ARM MODE, EMERGENCY EXIT INDICATION IS DEFECTIVE ON LOWER ECAM DU,  HATCH IS CORRECTLY INSTALLED. REFERENCE AMMA. C/W DDP MEL 5270BB, RT FWD OVRWG EXIT HATCH.  TROUBLESHOOTING & RENDER SAFE CHECK LIST.  RENDER SAFE COMPLIED WITH. MEL 5270BB.  INSPECTED HANDLE FLAP PROXIMITY SWITCH, IAW AMM 52-71-13-400-001-A,  PROXIMITY SWITCH GAP TO TARGET RANGE IS BTWN .0709" AND .0866". GAP TO BE AT LEAST DOUBLE & PROXIMITY TO TARGET LT - RT ALIGNMENT OFF. REALIGNED PROXIMITY TO TARGET & SET GAP TO .078". OPS CHKD GOOD. OK TO CONTINUE.
